# SDR CALA9601874

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING FIXED LEADING EDGE SKIN HAD A 2.5 INCH CRACK FROM LOWER EDGE RUNNING FORWARD AT APPROXIMATELY XORS 810.  THE CRACKED AREA WAS REMOVED.  DOUBLER, FILLERS, AND FASTENERS WERE INSTALLED IAW SRM 57-00-01.
